# SDR GTIA030956

- Difficulty date: November 28, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 4920 · APU Core Engine
- Part: Burner Can
- Part number: 360452425
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREW MENTIONED STRONG FUEL ODOR IN CABIN DURING APU OPERATION.  STRONG FUEL ODOR IN CABIN.  FUEL LEAKING FROM FUEL ATOMIZER.  FOUND A.N. FITTING FROM FUEL LINE TO FUEL ATOMIZER LOOSE.  TIGHTEN JAM NUT ON A.N. FITTING.  LEAK CHECK GOOD, NO FUEL ODOR NOTED.  REMOVED AND REPLACED APU BURNER CAN ASSY.  OPS AND LEAK CHECK GOOD.  (M)
